Hankel matrices for the period-doubling sequence

Robbert Fokkink*, Cornelis Kraaikamp, Jeffrey Shallit

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)


We give an explicit evaluation, in terms of products of Jacobsthal numbers, of the Hankel determinants of order a power of two for the period-doubling sequence. We also explicitly give the eigenvalues and eigenvectors of the corresponding Hankel matrices. Similar considerations give the Hankel determinants for other orders.

Original languageEnglish
Pages (from-to)108-119
Number of pages12
JournalIndagationes Mathematicae
Issue number1
Publication statusPublished - 2017

Bibliographical note

Part of Special Issue on Automatic Sequences, Number Theory, and Aperiodic Order


Dive into the research topics of 'Hankel matrices for the period-doubling sequence'. Together they form a unique fingerprint.

Cite this